# SDR ASMF201510020

- Difficulty date: September 15, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 36,819 hours, 19,379 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 106122629
- Condition: Failed
- Location: Le Flap
- Part time: 36,819 hours, 19,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING START ENGINES, THE LE FLAPS TRANSIT LIGHT TURNED ON.  PERFORMED BITE TO FSEU IAW FIM 27-88 TASK 810 PROCEDURE, SHOWING FAILURE CODE 27-81215 SL8 PROX INBD, SO SLAT NR 8 WAS DEFERRED IAW MEL 27-4-6 CAT C. DURING OVERNIGHT CHECK, THE FIM 27-88 TASK 804 PROCEDURE WAS PERFORMED & THE SENSOR S1009 WAS REPLACED IAW AMM 27-88-00, TESTED CORRECT.
